A Caltech Library Service

On a theorem of Koch

Hajir, Farshid (1996) On a theorem of Koch. Pacific Journal of Mathematics, 176 (1). pp. 15-18. ISSN 0030-8730.

See Usage Policy.


Use this Persistent URL to link to this item:


We give a short proof of a slightly stronger version of a theorem of Koch: A complex quadratic field whose ideal class group contains a subgroup of type (4, 4, 4) possesses an infinite unramified Galois pro-2 extension.

Item Type:Article
Related URLs:
URLURL TypeDescription
Additional Information:© 1996 Pacific Journal of Mathematics. Received December 10, 1993 and revised December 7, 1994.
Subject Keywords:Fields
Issue or Number:1
Record Number:CaltechAUTHORS:HAJpjm96
Persistent URL:
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:835
Deposited By: Tony Diaz
Deposited On:12 Oct 2005
Last Modified:02 Oct 2019 22:37

Repository Staff Only: item control page